# SDR CA100114007

- Difficulty date: November 23, 2009
- Submitted: March 1, 2010
- Operation: General aviation
- Make and model: Bell 212
- Aircraft time: 19,850 hours
- Engine: Pwa PT6T3
- System (JASC): 7300 · Engine Fuel and Control
- Part: Retainer
- Part number: 3014228
- Condition: Misinstalled
- Location: Fuel Line
- Stage of operation: HO
- How discovered: O
- Nature of condition: Y, J
- Precautionary procedure: R

## Discrepancy

(CAN) PART INSTALLED BACKWARDS, ALLOWING THE FUEL LINE BETWEEN THE AFCU AND MFCU TO BECOME DISCONNECTED.  RESULTING IN ENGINE FLAME OUT. ALTHOUGH NOT A CONTRIBTING FACTOR AT THIS TIME, THE RETAINER IS ILLUSTRATED BACKWARDS IN THE IPC AND MM.
